Here is the answer i was looking for!
After being on sub for a random amount of time- (usually 6months to 3 years) you begin to realize that you are beginning to feel foggy, distant, or removed. Your dosing will be needed to get out of bed, it will become your morning cup of coffee, you will plan your life around your dose, your old DOC behavioral habits will begin to revolve around the sub. normal will become disgusting.the fog will get worse and worse. Your fatigue will get more frequent. This is caused by a combination of decreased neurotransmitter production and temporary shut down of specific receptor sites.
Now it is making sense to me WHY all of a sudden i no longer have that boost i was getting from my 2mg dose!
I had no clue it could take up to 3 years before these "side effects" kick in?
But what you described above is exactly what happened to me recently and why i was so puzzled.
I have been taking suboxone for 2 years now and only recently have i been feeling very lethargic, no motivation and yes i have a foggy like feeling overall. Before i felt super clear and sharp had NO Anxiety and had a nice boost of energy. Seems that party is over